# SDR MASA20210915438

- Difficulty date: September 5, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 13,686 hours, 10,384 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670311043
- Condition: Damaged
- Location: Bs 280-319 S17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF LOWER SILL BTW FS 280-FS 319 BTW RBL 40-42 IN REF NRC S/N 00277, STRINGER 17 WAS DRILLED BTW FS 280-282 APPROX. 
STRINGER 17 BTW FS 280-FS 319 RH WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SR M51-42-21-001-001-A01.
